# SDR QXEA200400817

- Difficulty date: November 24, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 7,561 hours, 5,774 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Seal
- Condition: Torn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND AFT CORE-COWL P-SEAL IS TORN AT OUTBOARD SIDE.  REPAIRED IAW SRM 51-42-06-001-001-401, PAGE 1-16.
